# SDR QMLD201202090961

- Difficulty date: February 8, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N556UH
- Make and model: Bell 430
- Aircraft serial: 49117
- Aircraft time: 4,853 hours, 1 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 430040113103
- Part serial: A1364
- Condition: Spalled
- Location: M/R Transmission
- Part time: 4,853 hours, 1 cycles
- Component: Transmission, Bell
- Component part number: 430040003113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FACE OF THE GEAR TOOTH IS WORN BEYOND LIMITS DUE TO SPALLING. NOTE: MFG DOES NOT COUNT CYCLES BUT PUT 1 IN THE TOTAL CYCLES SO THE SDR SYS WOULD TAKE IT.
